JournalscmhVol. 78, No. 1pp. 65–100

On the projective geometry of rational homogeneous varieties

  • J. M. Landsberg

    Georgia Institute of Technology, Atlanta, USA
  • Laurent Manivel

    Université Grenoble I, Saint-Martin-d'Hères, France
On the projective geometry of rational homogeneous varieties cover
Download PDF

Cite this article

J. M. Landsberg, Laurent Manivel, On the projective geometry of rational homogeneous varieties. Comment. Math. Helv. 78 (2003), no. 1, pp. 65–100

DOI 10.1007/S000140300003